About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 304570, 15 pages
http://dx.doi.org/10.1155/2011/304570
Research Article

Existence and Uniqueness Theorem of Fractional Mixed Volterra-Fredholm Integrodifferential Equation with Integral Boundary Conditions

1Department of Mathematics, Faculty of Science, Dohuk University, Kurdistan, Iraq
2Department of Mathematics, Faculty of Science, Zakho University, Kurdistan, Iraq
3Department of Mathematics and Science, College of Education and Basic Sciences, Ajman University of Science and Technology, UAE

Received 7 May 2011; Accepted 24 May 2011

Academic Editor: Shaher Momani

Copyright © 2011 Shayma Adil Murad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shayma Adil Murad, Hussein Jebrail Zekri, and Samir Hadid, “Existence and Uniqueness Theorem of Fractional Mixed Volterra-Fredholm Integrodifferential Equation with Integral Boundary Conditions,” International Journal of Differential Equations, vol. 2011, Article ID 304570, 15 pages, 2011. doi:10.1155/2011/304570